# SDR LR7A2020100502606

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cap
- Part number: AMS55180100
- Condition: Cracked
- Component: Cargo Door, Lkheed
- Component part number: 37240311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5212, FOUND THE AFT CARGO DOOR REAR BULKHEAD UPPER CAP CRACKED AT RBL 56, FS 1038.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-23.  NR 7452.
